MathSciNet Relay Station
MathSciNet bibliographic data
MR876474 31B25 (31C99 42B25)
Mair, B. A.; Singman, David A generalized Fatou theorem. Trans. Amer. Math. Soc. 300 (1987), no. 2, 705–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement